# SDR MASA2015070812220

- Difficulty date: July 8, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 12,267 hours, 12,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12AC FLOOR EMERGENCY EXIT SIGN, ONE BULB OUT.
